# SDR HEEA092088

- Difficulty date: November 24, 2003
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N911RC
- Make and model: Bell 230
- Aircraft serial: 23037
- Aircraft time: 3,000 hours
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: M8372395K1624N
- Condition: Contaminated
- Location: Nr2 Ovrspd Cont
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NR2 ENGINE OVERSPEED LIGHT ILLUMINATED. MAINTENANCE CLEANED OIL CONTAMINATION FROM THE CONNECTOR TO THE NR 2 ENGINE OVERSPEED CONTROL.
